# SDR ASOA2013041603382

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 19,369 hours, 18,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOPERATIVE.   REPLACED F/A FLASHIGHT BATTERY IAW AMM 25-60-00.  OPS CHECKED GOOD NO OTHER DEFECT NOTED AT THIS TIME.
